Alert archive / Texas / Wind Advisories in 2009
Wind Advisory 2, NWS Lubbock, TX
NWS Lubbock, TX issued this wind advisory at Feb 10, 2009, 6:11 AM CST for 16 counties in Texas. It took effect at Feb 10, 2009, 12:00 PM CST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Feb 10, 2009, 6:11 AM CST (12:11 UTC)
- In effect from
- Feb 10, 2009, 12:00 PM CST
- Expired
- Feb 10, 2009, 8:04 PM CST
- In force
- 8 hr
- Issued by
- NWS Lubbock, TX
Counties Bailey County, TX, Cochran County, TX, Crosby County, TX, Dickens County, TX, Floyd County, TX, Garza County, TX, Hale County, TX, Hockley County, TX, Kent County, TX, King County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Stonewall County, TX, Terry County, TX, Yoakum County, TX
The radar
The Lubbock radar (KLBB), 16 km from the middle of the area, began a volume at 12:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 0.2 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4235 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 156 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KLUB 101211 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 611 AM CST TUE FEB 10 2009 TXZ039>043-102100- /O.UPG.KLUB.HW.A.0001.090210T2100Z-090211T0300Z/ /O.NEW.KLUB.HW.W.0001.090210T1800Z-090211T0300Z/ YOAKUM-TERRY-LYNN-GARZA-KENT- INCLUDING THE CITIES OF...PLAINS...DENVER CITY...BROWNFIELD... TAHOKA...ODONNELL...POST...JAYTON 611 AM CST TUE FEB 10 2009 ...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 9 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM CST THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. SOUTHWEST TO WEST WINDS WILL INCREASE BY MIDDAY WITH SUSTAINED WIND SPEEDS APPROACHING 40 MPH AND GUSTS TO NEAR 60 MPH POSSIBLE ACROSS THE SOUTHERN SOUTH PLAINS AND SOUTHWEST ROLLING PLAINS. THE STRONG WINDS ARE ALSO EXPECTED TO PRODUCE AREAS OF BLOWING DUST WHICH MAY REDUCE VISIBILITIES AT TIMES. THE WINDS ARE NOT EXPECTED TO DIMINISH UNTIL LATE IN THE EVENING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE...ALONG WITH HAZARDOUS DRIVING CONDITIONS. $$ TXZ033>038-044-102100- /O.UPG.KLUB.HW.A.0001.090210T2100Z-090211T0300Z/ /O.NEW.KLUB.WI.Y.0002.090210T1800Z-090211T0300Z/ COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-STONEWALL- INCLUDING THE CITIES OF...MORTON...LEVELLAND...LUBBOCK...SLATON... WOLFFORTH...CROSBYTON...RALLS...DICKENS...SPUR...GUTHRIE... ASPERMONT 611 AM CST TUE FEB 10 2009 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM CST THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. SOUTHWEST TO WEST WINDS WILL INCREASE BY MIDDAY WITH SUSTAINED WIND SPEEDS APPROACHING 30 MPH AND GUSTS TO NEAR 50 MPH POSSIBLE ACROSS THE WESTERN AND CENTRAL SOUTH PLAINS INTO THE CENTRAL AND SOUTHEAST ROLLING PLAINS. AREAS OF BLOWING DUST MAY REDUCE VISIBILITIES AT TIMES. THE WINDS ARE NOT EXPECTED TO DIMINISH UNTIL LATE IN THE EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ TXZ027>030-102100- /O.NEW.KLUB.WI.Y.0002.090210T1800Z-090211T0300Z/ BAILEY-LAMB-HALE-FLOYD- INCLUDING THE CITIES OF...MULESHOE...LITTLEFIELD...OLTON... PLAINVIEW...FLOYDADA...LOCKNEY 611 AM CST TUE FEB 10 2009 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM CST THIS EVENING. SOUTHWEST TO WEST WINDS WILL INCREASE BY MIDDAY WITH SUSTAINED WIND SPEEDS APPROACHING 30 MPH AND GUSTS TO NEAR 50 MPH POSSIBLE ACROSS THE NORTHERN AND CENTRAL SOUTH PLAINS. AREAS OF BLOWING DUST MAY REDUCE VISIBILITIES AT TIMES. THE WINDS ARE NOT EXPECTED TO DIMINISH UNTIL LATE IN THE EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
2 follow-up statements
000 WWUS74 KLUB 102053 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 253 PM CST TUE FEB 10 2009 ...A WINDY NIGHT AHEAD... .A STRONG STORM SYSTEM WILL MOVE FROM NORTH CENTRAL NEW MEXICO THIS AFTERNOON TO WESTERN OKLAHOMA LATER TONIGHT. A TIGHT PRESSURE GRADIENT AT THE SURFACE ASSOCIATED WITH THIS STORM SYSTEM WILL RESULT IN STRONG WINDS ACROSS THE SOUTH PLAINS AND SOUTHERN ROLLING PLAINS THROUGH THE EARLY MORNING HOURS WEDNESDAY. WINDS THIS STRONG WILL LIKELY GENERATE SOME AREAS OF BLOWING DUST. TXZ039>043-110330- /O.EXB.KLUB.WI.Y.0002.090211T0300Z-090211T0900Z/ /O.CON.KLUB.HW.W.0001.000000T0000Z-090211T0300Z/ YOAKUM-TERRY-LYNN-GARZA-KENT- INCLUDING THE CITIES OF...PLAINS...DENVER CITY...BROWNFIELD... TAHOKA...ODONNELL...POST...JAYTON 253 PM CST TUE FEB 10 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM CST WEDNESDAY. A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. SOUTHWEST TO WEST WINDS OF 30 TO 40 MPH ARE EXPECTED INTO THE EARLY EVENING FOLLOWED BY WEST TO NORTHWEST WINDS OF 25 TO 35 MPH FOR MUCH OF THE REMAINDER OF THE NIGHT. SOME GUSTS UP TO 60 MPH WILL BE POSSIBLE DURING THE EVENING. SOME PATCHY BLOWING DUST REDUCING VISIBILITIES TO AROUND 3 MILES IS EXPECTED WITH SOME LOCAL VISIBILITIES LESS THAN THAT NEAR OPEN FIELDS. DRIVERS ARE URGED TO USE CAUTION PREPARING FOR SUDDEN GUSTS OF WIND AND POSSIBLE REDUCTIONS IN VISIBILITY. $$ TXZ027>030-033>038-044-110330- /O.EXT.KLUB.WI.Y.0002.000000T0000Z-090211T0900Z/ BAILEY-LAMB-HALE-FLOYD-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS- KING-STONEWALL- INCLUDING THE CITIES OF...MULESHOE...LITTLEFIELD...OLTON... PLAINVIEW...FLOYDADA...LOCKNEY...MORTON...LEVELLAND...LUBBOCK... SLATON...WOLFFORTH...CROSBYTON...RALLS...DICKENS...SPUR... GUTHRIE...ASPERMONT 253 PM CST TUE FEB 10 2009 ...WIND ADVISORY NOW IN EFFECT UNTIL 3 AM CST WEDNESDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 3 AM CST WEDNESDAY. SOUTHWEST TO WEST WINDS OF 25 TO 35 MPH AND GUSTS TO NEAR 50 MPH ARE EXPECTED INTO THE EARLY MORNING HOURS BEFORE BEGINNING TO DIMINISH. PATCHY BLOWING DUST MAY REDUCE VISIBILITIES AT TIMES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS74 KLUB 110204 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 804 PM CST TUE FEB 10 2009 ...WIND WARNINGS AND ADVISORIES CANCELED... .WINDY CONDITIONS ARE EXPECTED ACROSS MUCH OF THE TEXAS SOUTH PLAINS AND ROLLING PLAINS DURING THE NIGHT AS A STRONG STORM SYSTEM MOVES INTO WESTERN OKLAHOMA. HOWEVER...WINDS HAVE DROPPED BELOW HIGH WIND WARNING OR ADVISORY LEVELS AT MOST LOCATIONS. ITS STILL POSSIBLE THAT WINDS COULD INCREASE BACK TO ADVISORY LEVELS OVER THE SOUTHERN ROLLING PLAINS LATER TONIGHT...AND IF SO A NEW ADVISORY WILL BE ISSUED AT THAT POINT. TXZ039>043-110315- /O.CAN.KLUB.HW.W.0001.000000T0000Z-090211T0300Z/ /O.CAN.KLUB.WI.Y.0002.090211T0300Z-090211T0900Z/ YOAKUM-TERRY-LYNN-GARZA-KENT- INCLUDING THE CITIES OF...PLAINS...DENVER CITY...BROWNFIELD... TAHOKA...ODONNELL...POST...JAYTON 804 PM CST TUE FEB 10 2009 ...HIGH WIND WARNING IS CANCELED... ...WIND ADVISORY IS CANCELED... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS CANCELED THE HIGH WIND WARNING THAT WAS IN EFFECT FOR THE SOUTHERN SOUTH PLAINS AND SOUTHERN ROLLING PLAINS. THE WIND ADVISORY COVERING MUCH OF THE TEXAS SOUTH PLAINS AND CENTRAL ROLLING PLAINS HAS ALSO BEEN CANCELED. WINDS HAVE DROPPED BELOW BOTH WARNING AND ADVISORY LEVELS WITH THE ARRIVAL OF COOLER AIR DURING THE EVENING. WINDY CONDITIONS ARE STILL EXPECTED AT TIMES OVERNIGHT...BUT WIND SPEEDS SHOULD REMAIN MOSTLY UNDER UNDER 30 MPH. $$ TXZ027>030-033>038-044-110315- /O.CAN.KLUB.WI.Y.0002.000000T0000Z-090211T0900Z/ BAILEY-LAMB-HALE-FLOYD-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS- KING-STONEWALL- INCLUDING THE CITIES OF...MULESHOE...LITTLEFIELD...OLTON... PLAINVIEW...FLOYDADA...LOCKNEY...MORTON...LEVELLAND...LUBBOCK... SLATON...WOLFFORTH...CROSBYTON...RALLS...DICKENS...SPUR... GUTHRIE...ASPERMONT 804 PM CST TUE FEB 10 2009 ...WIND ADVISORY IS CANCELED... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS CANCELED THE WIND ADVISORY COVERING MUCH OF THE TEXAS SOUTH PLAINS AND ROLLING PLAINS. WINDS HAVE DROPPED BELOW BOTH WARNING AND ADVISORY LEVELS WITH THE ARRIVAL OF COOLER AIR DURING THE EVENING. WINDY CONDITIONS ARE STILL EXPECTED AT TIMES OVERNIGHT...BUT WIND SPEEDS SHOULD REMAIN MOSTLY UNDER UNDER 30 MPH. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this wind advisory went out at Feb 10, 5:46 AM CST, 25 minutes earlier.
Area forecast discussion, Feb 10, 5:46 AM CST, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 546 AM CST TUE FEB 10 2009 .AVIATION... STRONG WINDS WILL DEVELOP TODAY ACROSS THE CAPROCK AND LIKELY IN THE VICINITY OF KLBB. SOUTHWESTERLY WINDS ARE EXPECTED TO INCREASE TO NEAR 30 KTS BY EARLY AFTERNOON AND MAY RESULT IN THE LATER ISSUANCE OF AN AIRPORT WEATHER WARNING. AREAS OF BLOWING DUST ARE ALSO EXPECTED TO DEVELOP AND MAY CAUSE VISIBILITY REDUCTIONS...HAVE INCLUDED A TEMPO FOR VISIBILITY TO DROP TO NEAR 2 MILES AT KLBB. INCREASING MID-LVL CLOUDINESS IS ALSO EXPECTED... AND THERE IS AN OUTSIDE CHANCE OF A BRIEF HIGH-BASED RAIN OR VIRGA SHOWER IN THE VICINITY OF KLBB. THE WIND SPEEDS WILL GRADUALLY DECREASE THROUGH THE EVENING HRS BUT SHOULD REMAIN ELEVATED. AFTER MIDNIGHT...A COLD FRONT WILL PASS THROUGH THE AREA BRINGING A GRADUAL WIND SHIFT TO THE NW. THE FRONTAL PASSAGE WILL BE MORE PRONOUNCED AT KCDS...AND THERE IS A CHANCE FOR A DECK OF POST- FRONTAL CLOUDS TO MOVE ACROSS THE CHILDRESS AREA...LEFT SKY COVER SCATTERED FOR NOW ABOVE 3K FT...BUT THERE IS A CHANCE FOR A PERIOD OF MVFR CEILINGS. && .PREV DISCUSSION... /ISSUED 435 AM CST TUE FEB 10 2009/ SHORT TERM... WATER VAPOR IMAGERY SHOWED A VIGOROUS SHORTWAVE DIGGING SE FROM SRN NV INTO WESTERN AZ THIS MORNING...WITH SOME CG LIGHTNING DETECTIONS ACROSS SRN CA AND AZ ATTESTING TO IT/S STRENGTH. THIS SYSTEM WILL CLOSE OFF AT 500 MB AS IT MOVES QUICKLY ACROSS NM AND WEST TEXAS TODAY...DEEPENING IN THE LEE OF THE ROCKIES AS IT MOVES INTO WESTERN OK TONIGHT. THE LATEST GUIDANCE IS IN SLIGHTLY BETTER AGREEMENT REGARDING THE TRACK OF THE LOW ACROSS OUR AREA...BUT SOME DIFFERENCES REMAIN. MAIN CONCERN WITH THIS SYSTEM IS THE POTENTIAL FOR STRONG TO SEVERE WINDS. A BELT OF 45-55 KT WINDS AROUND 700 MB WILL ROTATE AROUND THE BASE OF THE LOW. THE NAM AND SREF DEPICTS THIS MAXIMA TO BE LOCATED SOMEWHAT FARTHER NORTH THAN THE GFS...AFFECTING MORE OF OUR FA...BUT THE GFS HAS BEEN MORE CONSISTENT...SHOWING THE MAX ACROSS THE PERMIAN BASIN. HAVE ATTEMPTED TO BLEND THE SOLUTIONS FOR THE WIND FCST. FCST SNDGS SHOW WE SHOULD MIX DEEPLY TO TAP THE WINDS UP IN THE 750-700 MB RANGE. THIS SHOULD RESULT IN ADVISORY-LEVEL WIND SPEEDS OUTSIDE OF OUR FAR NORTH-NORTHEAST COUNTIES. WILL ISSUE A WIND ADVISORY RUNNING FROM 18Z TO 03Z AS WINDY CONDITIONS LIKELY TO PERSIST WELL INTO THE EVENING. HIGH WIND CRITERIA /WIND SPEEDS GREATER THAN ABOUT 34 KTS OR GUSTS OF 50 KTS/ IS ALSO A CONCERN ACROSS OUR SRN TIER. THIS THREAT SHOULD BE CONFINED TO OUR SRN-MOST COUNTIES AND HAVE UPGRADED THE HIGH WIND WATCH TO A WARNING IN THIS AREA. BLOWING DUST WILL ACCOMPANY THE GUSTY WINDS AND MAY CAUSE VISIBILITY REDUCTIONS. WILL NOT HOIST A BLOWING DUST ADVISORY ATTM DUE TO UNCERTAINTY ON SEVERITY AND HOW WIDESPREAD IT MAY BE. MEANWHILE...STILL THINK THAT SOME HIGH-BASED SHOWERS/THUNDER WILL BE POSSIBLE ACROSS MAINLY THE NW ZONES THIS AFTN/EVE AS FCST SNDGS SHOW A COLD POOL ALOFT AND STEEP LAPSE RATES FROM THE SFC TO THE TROP BY THE AFTN. DRY SUB-CLOUD LAYER SUPPORTS LITTLE IF ANY PRECIP MAKING IT TO THE SFC WHILE STRONG DOWNDRAFTS MAY BE POSSIBLE. TONIGHT...TIGHT PRESSURE GRADIENT LINGERING ACROSS THE AREA ARGUES FOR WINDY CONDITIONS TO CONTINUE THROUGH MIDNIGHT WITH A GRADUAL DIMINISHING TREND FROM WEST TO EAST. THIS SHOULD ALSO KEEP MINIMUM TEMPS RELATIVELY MILD FOR THE DRY CONDITIONS. WRAP-AROUND MOISTURE EXPECTED TO REMAIN MAINLY TO THE NORTH OF THE FA...BUT WILL HAVE TO WATCH FOR LOW CLOUDS TO POSSIBLE MOVE INTO THE NRN/NE ZONES AS COLD FRONT WRAPS SOUTHWARD BEHIND THE LOW. LONG TERM... A CONTINUATION OF THE WAVE TRAIN WILL DOMINATE THE EXTENDED FORECAST...WITH GENERALLY DRY AND OCCASIONAL BREEZY TO WINDY CONDITIONS WITH EACH WAVE PASSAGE TO THE NORTH OF THE SOUTH PLAINS. THE FIRST DISTURBANCE DISCUSSED IN DETAIL IN THE SHORT TERM WILL BE EXITING TO THE EAST OF THE AREA EARLY WEDNESDAY...WITH BREEZY WINDS IN THE MORNING DIMINISHING THROUGH THE DAY AS THE PRESSURE GRADIENT RELAXES. NEXT WAVE WILL RACE BY TO THE NORTH EARLY FRIDAY...WITH A PACIFIC FRONT CUTTING THROUGH DURING THE MORNING AND A CANADIAN AIRMASS DROPPING IN BY LATE AFTN/EVNG. FRIDAY WILL BE A BREEZY TO WINDY DAY...WITH STRONG MID/UPPER WINDS WORKING ACROSS THE AREA. ADDITIONALLY... LOCATIONS SOUTH OF THE CANADIAN AIRMASS DURING THE AFTERNOON HOURS WILL EXPERIENCE AN ELEVATED FIRE DANGER /WITH THE S/SW ZONES CURRENTLY LOOKING MOST FAVORED/. YET ANOTHER DISTURBANCE WILL QUICKLY FOLLOW...EMERGING ACROSS THE CENTRAL HIGH PLAINS EARLY SUNDAY...WITH MINIMAL IMPACT ON WEST TEXAS. THE NEXT WAVE...WHICH CURRENTLY LOOKS MORE ROBUST AND DEEPER THEN THE PREVIOUS FEW WAVES...SHOULD APPROACH THE REGION BY LATE MONDAY. MEDIUM RANGE GUIDANCE SUGGESTS SOME IMPROVED LOW-LEVEL MOISTURE MAY FINALLY BE DRAWN TOWARD THE REGION IN ADVANCE OF THIS SYSTEM...WITH EVEN A SMALL POSSIBILITY OF SOME PRECIPITATION ACROSS THE EASTERN ZONES. HAVE BUMPED UP POPS IN THIS TIME-FRAME /ESPECIALLY OVER THE EASTERN SECTIONS/ BUT KEPT BELOW MENTIONABLE LEVELS ATTM GIVEN UNCERTAINTIES IN MOISTURE RETURN AND TIMING AND DEPTH OF THE DAY 7 SYSTEM. TEMPERATURES WILL RUN ON THE HIGH SIDE OF AVERAGE TO CLOSE OUT THE WORK WEEK BEFORE THE CANADIAN AIRMASS DROPS US BACK AROUND NORMAL SATURDAY...WITH READINGS NEAR OR SLIGHTLY ABOVE NORMAL EXPECTED BEYOND THAT INTO EARLY NEXT WEEK. FIRE WEATHER... THE STRONG WINDS ACROSS MOST OF THE AREA WILL COMBINE WITH MILD TEMPS AND A DRY AIRMASS TO PRODUCE AN ELEVATED FIRE DANGER TODAY AND WELL INTO THE EVENING. THIS DANGER WILL BE MAXIMIZED ACROSS THE SRN SPLNS AND SRN ROLLING PLAINS WHERE THE STRONGEST WINDS SHOULD OVERLAP WITH THE LOWEST RH VALUES. AT THIS TIME...DO NOT EXPECT MIN RH VALUES TO REACH/EXCEED RED FLAG CRITERIA FOR THE REQUIRED 3 HRS...THUS A RED FLAG WARNING HAS NOT BEEN ISSUED. HOWEVER...A SPECIAL WEATHER STATEMENT WILL BE ISSUED TO HIGHLIGHT THE ENHANCED DANGER. WINDY CONDITIONS WILL DIMINISH THIS EVENING...BUT IT WILL REMAIN BREEZY ALONG WITH A GRADUAL WIND SHIFT FROM W-SW TO NW. FIRE WEATHER CONDITIONS MAY AGAIN BECOME ELEVATED OR CRITICAL ON FRIDAY AS A DYNAMIC STORM SYSTEM PASSES BY. && .LUB WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING FROM NOON TODAY TO 9 PM CST THIS EVENING FOR THE FOLLOWING ZONES: TXZ039>043. WIND ADVISORY FROM NOON TODAY TO 9 PM CST THIS EVENING FOR THE FOLLOWING ZONES: TXZ027>030-033>038-044. && 33
Hazardous weather outlook, Feb 10, 5:47 AM CST, 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 547 AM CST TUE FEB 10 2009 TXZ021>044-111200- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 547 AM CST TUE FEB 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TODAY AND TONIGHT FIRE WEATHER AN APPROACHING STORM SYSTEM WILL BRING WARM...DRY AND WINDY CONDITIONS TO WEST TEXAS. THESE FACTORS WILL RESULT IN ELEVATED FIRE WEATHER CONDITIONS...WITH BRIEF CRITICAL CONDITIONS POSSIBLE...ESPECIALLY ACROSS THE SOUTHERN ROLLING PLAINS. NON PRECIPITATION STRONG SOUTHWESTERLY WINDS WILL DEVELOP EARLY THIS AFTERNOON AND CONTINUE INTO THE EVENING HOURS. THE STRONGEST WINDS ARE EXPECTED FROM THE SOUTHERN SOUTH PLAINS INTO THE SOUTHERN ROLLING PLAINS WHERE WINDS OF 30 TO 40 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE. A HIGH WIND WATCH IS IN EFFECT FOR THIS AREA FROM NOON UNTIL 9 PM. A WIND ADVISORY IS ALSO IN EFFECT FROM NOON UNTIL 9 PM FOR THE REMAINDER OF THE SOUTH PLAINS INTO THE CENTRAL ROLLING PLAINS...WHERE WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE POSSIBLE. THE STRONG WINDS WILL ALSO CREATE AREAS OF BLOWING DUST WHICH WILL RESTRICT VISIBILITIES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY FRIDAY WILL BRING BREEZY TO WINDY CONDITIONS AND ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED.
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 6:11 AM CST | High Wind Warning | LUB | Garza, Kent, Lynn, Terry, Yoakum | 14 hr |
| Feb 10, 12:46 PM CST | Red Flag Warning | LUB | Bailey, Cochran, Crosby, Dickens, Floyd, Garza and 10 more | 7 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.